Web of Science: 1 citations, Scopus: 2 citations, Google Scholar: citations
Bifurcation diagrams and global phase portraits for some hamiltonian systems with rational potentials
Chen, Ting (Hunan University. College of Mathematics and Econometrics.)
Llibre, Jaume (Universitat Autonoma de Barcelona. Departament de Matemàtiques)

Date: 2018
Abstract: In this paper, we study the global dynamical behavior of the Hamiltonian system ẋ = Hy(x,y), ẏ=−Hx(x,y) with the rational potential Hamiltonian H(x,y) = y2/2 + P(x)/Q(y), where P(x) and Q(y) are polynomials of degree 1 or 2. First we get the normal forms for these rational Hamiltonian systems by some linear change of variables. Then we classify all the global phase portraits of these systems in the Poincaré disk and provide their bifurcation diagrams.
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció AGAUR/2017/SGR-1617
Note: Número d'acord de subvenció EC/H2020/777911
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Rational Hamiltonian system ; Equilibrium point ; Infinity ; Phase portrait ; Bifurcation diagram
Published in: International Journal of Bifurcation and Chaos, Vol. 28, Issue 13 (December 2018) , art. 1850168, ISSN 0218-1274

DOI: 10.1142/S0218127418501687

43 p, 856.0 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2020-04-15, last modified 2020-08-01

   Favorit i Compartir